# SDR SWIA202162825

- Difficulty date: November 5, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON PLATE BRACKET AT INTERCOSTAL BETWEEN STGR 22L AND STGR 23L, BETWEEN FS533.00 AND FS534.00 INTERNAL SURROUND STRUCTURE OF FORWARD BAGGAGE BAY DOOR.   (C-CHECK RO 11-24-21)   BLENDED CORROSION ON PLATE BRACKET BETWEEN STGR 22L AND STGR23L FROM FS533.00 TO FS534.00  OF INTERNAL SURROUND STRUCTURE ON FWD BAG BAY DOOR REF. CRJ-700 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS, REPLACED WITH NEW PLATE BRACKET REF. DWG SH670-33600 REV Y, REF CRJ-700 SRM, 51-42-21-001-001-A01 AND REF. CRJ-700 SRM, 51-42-22-001-001-A01. TASK CARD 51-900-1002-SKY COMPLIED WITH.
